# SDR WRNA20100005

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N950
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 64,062 hours, 14,613 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Aileron Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O DURING CLIMBOUT FROM SKBO, LEVEL TWO (2) ALERT AFTER AILERON DEFLEC DISAGREEMENT LIGHT ON.  AIR CREW FOLLOWED PROCEDURES AND DUMPED FUEL, APPROX. 46K LBS.  AIRCRAFT RETURNED TO AIRFIELD, WITH NORMAL LANDING.  MAINTENANCE INSPECTED AIRCRAFT, PLACED ITEM ON DMI (MEL 27-13-2) CATAGORY "C", AND INSTALLED PLACARD.  AIRCRAFT RELEASED FOR SERVICE.  FOLLOW UP: 10-26-10 MAINTENANCE INSPECTED SYSTEM, AND PERFORMED RETURN TO SERVICE IAW 27-15-05, SYSTEM OP'S CHECK SATISFACTORY, MEL CLEARED.
